Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Want to lose weight. Having pimples and acne. Medical cure for this?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
i want to lose weight
how to go about it and also having ackne n pimples on my forehead how to remove it
pls reply to YYYY@YYYY
Posted Tue, 14 May 2013 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 4 hours later
Hi there XXXXXXX
I hear you & always believed the best way to loose weight is to follow a natural diet depending on what one eats...hence probably best to contact a dietitian nearest you. Couple that with a good solid 8 hrs sleep & excercise...i always recommend isometric excercises eg Swimming, Yoga & Sex...depending on your personal views & preferences!
Acne or pimples are addressed different ways. It will require a more detailed history from your end as regds the menstrual history/married or not, child bearing or pregnant & any H/o any hormonal use or disturbances....added to a clear digital image of the region concerned to be better placed to help you.
Await your response to take this further...Cheers!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor